# SDR SWAA2025122938456

- Difficulty date: November 21, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF PAX CABIN SEAT TRACK BS 480 TO BS 520 LBL 25 WL 208.   REMOVED CORROSION ON SEAT TRACK IAW SRM 51-10-02.  MAXIMUM MATERIAL REMOVED WAS 0.25'X 5' X 1' AT BS 520, LBL 25, WL 208.  MAXIMUM MAETRIAL ALLOWED TO BE REMOVED IS .020'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.  REMOVED CORROSION ON TOP OF PAX CABIN SEAT TRACK AT BS 520, LBL 25, WL 208 IAW SRM 51-10-02. MAXIMUM MATERIAL REMOVED WAS 0.25'X 5' X 1'. MAXIMUM MATERIAL ALLOWED TO BE REMOVED IS .020'. & REMOVED CORROSION ON TOP OF PAX CABIN SEAT TRACK AT BS 514 LBL 25 WL 208 PER SRM 51-10-02. LOCATED AND DRILLED NEW FABRICATED SEAT TRACK IAW SRM 51-40-05-0G-0; DWG 143A5310 SHEET 110 REV - AND DWG 143A5300 SHEET 67 REV - DATE: 07/23/07 AND EA 25-153-03311. APPLIED ONE COAT OF F-14.963 ALUMINIZED EPOXY PRIMER TO THE ENTIRE SEAT TRACK PER PRODUCTION DRAWING REQUIREMENTS. (REF. FINISH CODE F-14.963). COMPLETED INSTALLATION OF PASSENGER CABIN SEAT TRACK AT BS 480-520 LBL 25 WL 208 PER SRM 51-40-02 AND BOEING DWG 143A5300 SHEET REV: - AND EA 25-153-03311 SEAT TRACK REPLACEMENT COMPLETE.
